It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Accutane!
Sep 7, 2003
Well its been 8 weeks I am perfectly clear! I was writing on this board back in may-june. What I bascially notice is my face isn't oily. My face was very oily before accutane. I went on accutane after I became "immune" to proactiv. It was horrible, and disgusting. When I first started taking accutane the first 4 weeks, my face was soo gross, I felt like I didn't look human. I kept thinking o my gosh how can this possibly get better. But it did!!!
Side effects are few, I just always have to keep applying aquaphor on my lips, and I put vaseline in my nose. I've had 2 nosebleeds in 8 weeks, both were my fault, because I didn't keep up with the vaseline. The only other side effect I had was I had rashes on the back of my hands. All pretty minor considering I look beautiful again.
I was hemming and hawing about taking the accutane because of this board. Its a piece of cake!! I am 25/f. But I guess I do agree its def. not for everyone.





All times are GMT -7. The time now is 06:31 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!